RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1952, Volume 16, Issue 5  


Mutual relations among theorems of multiple separability
Z. I. Kozlova
389
Algebraic methods of analysis and synthesis of relay contact networks
A. G. Lunts
405
Homology groups of $p$-extensions of a regular local field
Z. I. Borevich
427
Sylow $p$-subgroups of the full linear group over a simple field of characteristic $p$
P. P. Pavlov
437
On a family of entire functions of finite degree and a problem of Chebyshev
N. I. Akhiezer
459
On the orthogonal polynomials of V. A. Steklov
Ya. L. Geronimus
469
Behavior of the power series for functions of class $H_\delta$ on the boundary of the circle of convergence
M. A. Evgrafov
481
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020